# SDR USAA920082078

- Difficulty date: November 9, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 65,711 hours, 45,482 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6552878U97
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN LAV SPILL MAJOR REPAIR NR 6135573 CORROSION ON CREASE BEAM INNER CHORD BETWEEN BS984 TO BS1006, WL207.8, LBL60.  REPLACED CREASE BEAM IAW B737 SRM 51-40-02-0G.
